Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Norm inequalities equivalent to Heinz inequality


Authors: Junichi Fujii, Masatoshi Fujii, Takayuki Furuta and Ritsuo Nakamoto
Journal: Proc. Amer. Math. Soc. 118 (1993), 827-830
MSC: Primary 47A30; Secondary 47B15
MathSciNet review: 1132412
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We investigate several norm inequalities equivalent to the Heinz inequality and discuss the equivalence relations among these norm inequalities. Here we shall show an elementary and simplified proof to the famous Heinz inequality.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47A30, 47B15

Retrieve articles in all journals with MSC: 47A30, 47B15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1993-1132412-1
PII: S 0002-9939(1993)1132412-1
Keywords: Heinz inequality, positive operator
Article copyright: © Copyright 1993 American Mathematical Society